# SDR GTIA2024070238209

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 34,353 hours, 15,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON ARRIVAL DESCENDING THROUGH 4,000 FEET.-PERFORMED TSM 05-50-810-831. NO DEFECTS NOTED. A/C GOOD FOR CONTINUED SERVICE.
